nausea and others
Jan 27, 2004
Hello, I am currently on Kaletra and Combivir. I have been on both for 3 months now and really hate it. My Tcells have went up and viral has went way down...but I just hate the way my body has felt on these meds. I seem to have nausea feeling a few times a day..have even had to run to the restroom in the local gym to throw up. I just feel down, I feel really tired at times like a little old man. Which of the meds to think is causing the nausea..I was thinking it was the katletra..but it may be because they are so big and ugly and I have to take so many...I think I am resis. to other meds..but I have to check which ones. What are your thoughts. Thanks so much
Response from Dr. Henry
For many patients I use Kaletra for a while to get the viral level to undetectable and then try to switch to simpler better tolerated medication. Which options are good for you depends on your past treatment history and what degree of resistance your HIV manifests. A thoughtful discussion with your HIV doc hopefully can find something to alleve some of your current symptoms and come up with a plan for the future that is a good fit for you. kH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Itchy Testicles After Touching Skin Sign Of HIV AIDS
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Sinus Infection After Licking Vagina Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.